| Model Number |
GS-100 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
11/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.There is no confirmation for the return reason of oxygen error.No trouble found.Ran the unit for 24 hours - no errors popped up or recorded on the data log.The unit is working well and within specification this report was originally sent on dec 9, 2025, but was not accepted due to there already being a report with a duplicate report number.
Event or Problem Description
It was reported that the patient's device was not producing enough oxygen for them.It was noted that the patient's oxygen levels were decreasing and were having trouble breathing.Troubleshooting was unable to resolve the issue.As a result, the patient was hospitalized due to the issue exacerbating their lung condition (pulmonary fibrosis).A replacement device has been sent to the patient and the patient has left the hospital since it was received.